# SDR WX0A071244

- Difficulty date: July 13, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N420NV
- Make and model: Doug DC-9-82
- Aircraft serial: 49424
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5930496508
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B FLAP I/B VANE LEADING EDGE CHAFED.  REMOVED DAMAGE AREA.  FAB REPAIR PARTS & INSTALLED IAW MD-80 SRM 51-70-2 PARA 18.
